# SDR CA130108001

- Difficulty date: October 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-32-300
- Aircraft time: 3,514 hours
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC3YR
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROP WAS IMPROPERLY INSTALLED DURING NEW PROP INSTALLATION.  DURING WALK ROUND INSPECTION OWNER FOUND CRACK IN THE SPINNER.  UPON SPINNER REMOVAL PROPELLER WAS FOUND LOOSE.  THE BLADES COULD BE WIGGLED FORWARD AND BACK APPROXIMATLY 5".  SIGNIFICANT DAMAGE TO PROPELLER HUB, BACKING PLATE AND ENGINE CRANK.  IT WAS FOUND THAT THE PROPELLER WAS TORQUED INTO PLACE 1 BOLT HOLE OFF.
